Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An internal and an external characterization of convergence spaces in which adherences of filters are closed

Author: Eva Lowen-Colebunders
Journal: Proc. Amer. Math. Soc. 72 (1978), 205-210
MSC: Primary 54A05; Secondary 54A20
MathSciNet review: 0500785
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to give necessary and sufficient conditions for a convergence space (X, q) such that for every filter on X its adherence is a closed subset of (X, q). An internal characterization of this property is given by weakening the diagonal condition of Kowalsky. An external characterization is given using a hyperspace structure on the collection of all closed subsets of the given space. It will be shown that a convergence space has closed adherences if and only if the hyperspace is compact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A05, 54A20

Retrieve articles in all journals with MSC: 54A05, 54A20

Additional Information

Keywords: Convergence spaces, closed adherences, almost topological spaces, diagonal spaces, hyperspace
Article copyright: © Copyright 1978 American Mathematical Society